Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Sebastian MORAGA
|Number||Authors, Title and Details|
Eligio COLMENARES, Gabriel N. GATICA, Sebastian MORAGA: A Banach spaces-based analysis of a new fully-mixed finite element method for the Boussinesq problem. ESAIM: Mathematical Modelling and Numerical Analysis, vol. 54, 5, pp. 1525-1568, (2020).
Eligio COLMENARES, Gabriel N. GATICA, Sebastian MORAGA, Ricardo RUIZ-BAIER: A fully-mixed finite element method for the steady state Oberbeck-Boussinesq system. SMAI Journal of Computational Mathematics, vol. 6, pp. 125-157, (2020).